Or swelling in legs, especially in areas with varicose veins? Muscle cramping in feet/toes?
Any cases of Zoloft causing leg aches?
- 5 Aug 2013 by Newtozoloft1
- 10 August 2013
Hello Newtozoloft. The above side effects mentioned I cannot confirm and suggest that the physician prescribing be informed. My point of view (not a physician) muscle aches are a common side effect to taking a SSRI. Regards pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Oct 2010 • 1 answer
Updated 30 Dec 2018 • 7 answers
Updated 24 Jan 2011 • 3 answers
Reduced my Zoloft dose and have aches & pains all over my body, is this because I have reduced dose?
Updated 25 Aug 2011 • 2 answers
Updated 29 Dec 2018 • 11 answers